# SDR SWAA2020032442787

- Difficulty date: March 7, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOOR BEAM STA 328 WL 208 RBL 55 UPPER SURFACE CORRODED.         REMOVED CORROSION AT CABIN FLOOR BEAM UPPER SURFACE STA 328 RBL 55 IAW SRM 51-10-02-0G-0 AND SRM 53-10-51-1A-1, VERIFIED WITH 10X MAGNIFICATION. ORIGINAL THICKNESS .125" AFTER REWORK .092", .033" MATERIAL LOSS OF OF LIMITS IAW SRM 53-10-51-1A-1 FIG 103. TOOL: 31896 DUE: 03/11/21. REPAIRED STA 328 FLOOR BEAM IAW SRM 53-10-51-2R-8
